Ask a doctor

I have facial edema on my forehead. Could this be caused by Botox that I had months ago? (photo)

I have regularly received Botox for 10+ years. I had a normal CT and my primary card doc suggested I see a plastic surgeon.

Doctor Answers (3)

Edema following botox injection

+1

It is unusual for a Botox injection to cause significant edema unless there was obvious injury to a blood vessel with resultant visible black and blue (eccymosis ). Allergy has rarely been reported with botox use and you said you were using it for years anyhow. I would be suspicious about what was actually injected in your forehead, this is perhaps another material

Miami Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

I have facial edema on my forehead. Could this be caused by Botox that I had months ago?

+1

Are you sure you were injected with BOTOX and not a filler of some kind. Very rarely;y allergic edema to BOTOX. Did you use the same injector for 10 years???

Miami Plastic Surgeon
4.5 out of 5 stars 55 reviews

Edema and Botox

+1

Edema from Botox is usually concentrated right in the injection sites and lasts less than a few hours after injection. People usually say it looks like a bee sting. The edema in your photos appears very different than anything I've seen with Botox before. Have you ever had fillers injected in the forehead?

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...